# SDR N6WA2025030701

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 47,303 hours, 37,633 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD WING TRAILING EDGE DAMAGED. REPAIRED LH WING TRAILING EDGE DAMAGE IAW REO 670-57-21-1041.
